# SDR FDEA201707092012

- Difficulty date: July 9, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA38227
- Condition: Cracked
- Location: Acm Door
- Part time: 81,536 hours, 31,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ACM BAY ACCESS DOOR SKIN CRACKED 3 INCHES AT UPPER AFT SECTION, CRACK VERIFIED BY HFEC NDI INSPECTION.   REPAIRED IAW SRM 52-00-01, FIG 4, SHEET 2, VOLUME 1.
